MAUDE Adverse Event Report: ACUTUS MEDICAL INC FlexCath Cross Transseptal Solution; INTRODUCER, CATHETER

ACUTUS MEDICAL INC FlexCath Cross Transseptal Solution; INTRODUCER, CATHETER
Model Number 900310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-operatively to a pulse field ablation procedure, cardiac tamponade occurred and drainage was performed that night due to a pericardial effusion as well. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100; product type: catheter.Product id: 10fcc10; product type: sheath.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FlexCath Cross Transseptal Solution
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50009544
Report Number3012120746-2026-00021
Device Sequence Number17627312
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)260808(10)106647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model Number900310
Device Catalogue Number900310
Device Lot Number106647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown